# SDR YENA2020012950067

- Difficulty date: January 25, 2020
- Submitted: January 29, 2020
- Operation: Air carrier
- Aircraft: N598JB
- Make and model: Airbus A320-232
- Aircraft serial: 2314
- Aircraft time: 60,564 hours, 21,794 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 802175
- Condition: No Test
- Location: Emergency Lights
- Part time: 8,422 hours, 3,257 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

WHILE PREFORMING TASKCARD A320-33-51-00-710-003 FIN 11WL BATTERY FAIL DURING BATTERY CAPACITY TEST; R & R EPSU BATTERY IAW AMM 33-51-38. BITE TEST OKAY.
